Adderall would be the best pill to treat Attention Deficit Hyperactivity Disorder. It can help patients to be focused and alert. However when this medication is used for a longer period of time it would trigger hair loss.
Adderall and hair loss
When Adderall is consumed, a person would suffer from various ill effects in the body. Some of the side effects are thinning of follicles and receding of hairline. These effects would be reversible once you stop taking the medication however there are also chances that it would remain permanent even after the drug is discontinued.
There are so many side effects that are triggered during the treatment and some of them would increase the hair loss issue. Let us see some of those here.
Stress and nervousness is a major factor that is linked to the problem. Unfortunately, these can be experienced while on the treatment. Difficulty in sleeping, weight loss, loss of appetite, itchy skin and rashes would increase the hair fall in a person.
Is hair loss identified at the initial stage?
Unfortunately, people do not identify that they are losing follicles in the initial stage. At least women might see some changes in the scalp whereas men have no clue about it. Only after the issue goes to a greater extent, they would think about what measures to be taken.
The truth is that, the treatment would be very effective only when it is taken as quickly as possible. Once the follicles become thin and you get bald there is no chance that you can regrow the hair back.
How much percentage chances are there to regrow hair after ending Adderall treatment?
The chance is very minimal. There are only few individuals who are lucky to grow their hair back. But you have to know that you can increase the chance by taking appropriate treatment before itself.
When you find that you are losing hair more than before then you can consult with the doctor immediately. This is a common side effect and most of the patients would have come back saying that they are losing hair. So, the medico would have idea on how to handle this issue.
Can you stop Adderall since it is the reason behind hair loss?
You can definitely stop taking Adderall but only with the help of a healthcare professional. If you abruptly halt the treatment it would pave way for more ill effects and withdrawal symptoms that would actually worsen your issue.
Since you have been taking Adderall for a longer period of time, you have to first decrease the dose that you are consuming. It should be decreased slowly and steadily. After few weeks, you can stop the therapy.
Once you have halted the treatment, you can see visible difference in your scalp. You can either take natural or allopathic medications to trigger hair growth in you. If you are a person who is on the Adderall treatmentthen speak to your medico about the ill effect.